Case ReportsSpontaneous Ejaculations in an Adolescent With Olanzapine Use Case ReportYektaş, Çiğdem MD; Tufan, Ali Evren MDAuthor Information *Department of Child and Adolescent Psychiatry, Duzce University, Faculty of Medicine, Duzce; and †Department of Child and Adolescent Psychiatry, İzzet Baysal University, Faculty of Medicine, Bolu, Turkey. Address correspondence and reprint requests to Yam Çiğdem Yektaş MD, Department of Child and Adolescent Psychiatry, Duzce University, Faculty of Medicine, Konuralp Yerleşkesi, Duzce, Turkey 81100; E-mail: firstname.lastname@example.org Conflicts of Interest and Source of Funding: The authors have no conflicts of interest to declare. All authors have made substantive contributions to the study and endorse the data and conclusions. Clinical Neuropharmacology: May/June 2016 - Volume 39 - Issue 3 - p 157-158 doi: 10.1097/WNF.0000000000000143 Buy Metrics Abstract Olanzapine (OLZ) is a second-generation atypical antipsychotic (AAP) frequently used in acute and maintenance treatment of children and adolescents with psychotic disorders. Most commonly reported sexual problems caused by AAPs are decreases in libido or arousal, erectile dysfunctions, reduced/abnormal ejaculations, and problems in achieving or maintaining orgasm. Olanzapine is less commonly implicated for those adverse effects, which may reflect its more selective affinity to dopaminergic receptors or more transient effects on prolactin levels. Sexual dysfunction with AAPs, including OLZ, is reported predominantly in adult patients and adverse sexual effects in prepubertal/peripubertal patients with psychosis received scant attention. Studies and reports of sexual adverse effects of AAPs in this special population may benefit clinicians. Therefore, in this study, we report an adolescent male patient with psychosis who developed spontaneous ejaculations with OLZ and whose complaints remitted with change in treatment. Copyright © 2016 Wolters Kluwer Health, Inc. All rights reserved.